Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Pain in the stomach. History of abdominal tuberculosis. Lymph node present post treatment. Further treatment?

Hello Sir, I am from New Delhi (India). My wife was treated with relapsed Abdominal Tuberculosis in 2011 and she completed her treatment (Lasted for one year) in the month of Apr-May 11....and post which she gave birth to my second child in the month of Feb 12. Now suddenly she is complaining some sort of strain in the stomach early in the morning hours hhowever during the day there is no such complaints. Once we finished the treatment for lymphnodes in stomach all the nodes were vanished except one, to which the doc said this could remain there and harmless since it did not increase. Could you please help me identifying the further possibilities of treatment? In case the desease reccure. My blessings to you for having such portal. Thanks alot sir. Best Regards Kapil
Asked On : Thu, 30 Aug 2012
Answers:  1 Views:  121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
please get a check up with your treating doctor .
the pain may be due to some other reason .A clinical check up and investigations may be needed to find out the cause and treatment to be taken accordingly .
tuberculosis may relapse but it can only be diagnosed with appropriate tests and the treatment to be taken as per schedule .
hope your wife is not having tuberculosis again and be well soon with treatment .
Answered: Thu, 30 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor